Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Multiple sexual partners causing adverse effects on sexual health - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Sexual Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
User :   hi
Doctor :   how can i help you?
User :   Hi..My wife apparently watched some porn which had a woman having two men simultaneously.. that is two penis at same time and ejaculating same time..she has been pestering me to try that .. im ok with getting a partner for experimenting.. but will it be safe for penis is quite thick and about 6 inch long when hard...
Doctor :   It is better to avoid such type of activities
Doctor :   they might damage your personal relations in a worst way
User :   if at all she insists , is there anything i shud take care while doing it
Doctor :   Try to persuade her about the adverse effects of such type of activity
Doctor :   and if she still insists then you both should go to a sexual counseller whch helps you a lot in this issue
User :   ok..can i tell her a vagina wont take more than my size.. that porn ud be some trick
Doctor :   yes
User :   is it true tat more than one penis can be inserted

Doctor :   It shows you have moved away from the chat, so I close the window. Please log in again for 24/7 medical help.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor